Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Local singularities such that all deformations are tangentially flat


Author: Bernd Herzog
Journal: Trans. Amer. Math. Soc. 324 (1991), 555-601
MSC: Primary 14B07; Secondary 13F25, 14M15, 32S05, 32S30
MathSciNet review: 986026
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a criterion for a local ring $ ({B_0},{\mathfrak{n}_0})$ containing a field to have only tangentially flat deformations. Various examples of such local rings are constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14B07, 13F25, 14M15, 32S05, 32S30

Retrieve articles in all journals with MSC: 14B07, 13F25, 14M15, 32S05, 32S30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0986026-7
PII: S 0002-9947(1991)0986026-7
Article copyright: © Copyright 1991 American Mathematical Society